# SDR CA060406002

- Difficulty date: April 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 12,750 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Elevator
- Part time: 12,859 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE ELEVATOR TORQUE TUBE, THE PRIMARY ELEVATOR TORQUE TUBE WAS FOUND CORRODED.  THE PART WAS REPLACED.
